# SDR DALA2023101108333

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 86,592 hours, 39,549 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 O2 MASKS FELL OUT IN ROW 12DEF. RETURNED TO GATE. CORRECTIVE ACTION: RE-PACKED MASKS & REINSTALLED CATCH CORRECTLY. OPS NML PER A320 AMM 25-25. (4558298)
